# SDR USAASB01202

- Difficulty date: July 16, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bungee Cord
- Part number: 694173069
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - FLT 461 - EN ROUTE FROM CLT-ORD, AT FL240, THE CABIN ALTITUDE WARNING HORN ACTIVATED AS CABIN ALTITUDE WAS AT 10,000 FT AND CLIMBING.  STANDBY PRESSURIZATION WOULD NOT CONTROL CABIN AND SELECTING MANUAL SHOWED OUTFLOW VALVE FULL CLOSED.  CREW SELECTED BOTH PACKS WITH ISOLATION VALVE OPEN AND CABIN STOPPED CLIMBING. FLIGHT DIVERTED TO IND AND LANDED WITHOUT  INCIDENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE FOUND THE AFT CARGO DOOR RELEASE BUNGEE LANYARD CAUGHT IN THE DOOR SEAL.  REPAIRED BUNGEE LANYARD AND CHECKED DOOR AND SEAL FOR DAMAGE.  NO DAMAGE FOUND.  PERFORMED SINGLE PACK CONFIDENCE CHECK PER MM 21-00-05.  CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
